Aged 47 and been on other antidepressants previously to mirtazapine (been taking for 2 months, missed last period by 2 weeks to date), but been normal, every month before this?
Can mirtazapine affect your periods?
Question posted by Orfordsue on 2 April 2019
Last updated on 31 July 2022 by AprilRemeron
Same... I'm 46 years old and just started taking Remeron 2 months ago. I'm also questioning whether I'm starting menopause or if it's a side effect from the antidepressant. I didn't get my period this month and I've always been regular, right in time. I'm like 3 weeks late. And no, I'm definitely not pregnant. My tubes were removed 3 years ago... Besides the point that I don't have sex. I'd like some feedback and answers as well, if anyone has any. Wondering if this is normal???
Hi, I am in the same boat. On mirtazapine for 2 months, am 2 weeks late this month and not pregnant. How's your menstrual cycle now? Thanks.
Mirtazapine rarely causes disruptions in menstral cycle, but it has. Since it’s rare and I was beginning to get premenopausal symptoms at 48, it’s something to consider. I know I was a little surprised but there you have it. May be a good idea to ask your Doctor which the more likely situation is. If you’re getting ready to go into menopause, I found a really great little light hormone replacement that was originally called FMHRT 1mg/5mcg and is now called Jinteli 1mg/5mcg. Eventually when I was not sleeping, sweating through 3 nightgowns a night, etc., the head of Obstetrics and Gynecology at Scripps Clinic, La Jolla, CA put me on it. All bad stuff disappeared and I’ve been taking it for 15 years. He had his 87 year old Mother on it. When “the scare” came out years ago about hormones/cancer related studies, he had a lot of patients who stopped taking it and within two months almost everyone was back on it.
The medication slightly increased a couple and slightly decreased a couple of cancers but the numbers were so tiny for both... His Mother was one who went off and she was calling him to bring it back to her in less than a month. This is information I want you to have just in case it’s not the Mirtazapine that’s causing irregular periods. I hope I helped and you cancer your answers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.